ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Free convection in power-law fluids near a three-dimensional stagnation point

Gorla, Rama Subba Reddy and Takhar, HS and Slaouti, A and Pop, Ioan and Kumari, Mahesh (1995) Free convection in power-law fluids near a three-dimensional stagnation point. In: International Journal of Heat and Fluid Flow, 16 (1). pp. 62-68.

[img] PDF
Free_convection.pdf - Published Version
Restricted to Registered users only

Download (485Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0142-727X(94)00010-A

Abstract

Numerical results are presented for the free-convection boundary-layer equations of the Ostwald de-Waele non-Newtonian power-law type fluids near a three-dimensional (3-D) stagnation point of attachment on an isothermal surface. The existence of dual solutions that are three-dimensional in nature have been verified by means of a numerical procedure. An asymptotic solution for very large Prandtl numbers has also been derived. Solutions are presented for a range of values of the geometric curvature parameter c, the power-law index n, and the Prandtl number Pr.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Free convection boundary layer;stagnation point flow;non-Newtonian fluids;rheology
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 18 May 2011 07:32
Last Modified: 18 May 2011 07:32
URI: http://eprints.iisc.ernet.in/id/eprint/37751

Actions (login required)

View Item View Item